Journal of Symbolic Logic

Review: Dag Normann, A Jump Operator in Set Recursion

E. R. Griffor

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 47, Issue 4 (1982), 902.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741149

JSTOR
links.jstor.org

Citation

Griffor, E. R. Review: Dag Normann, A Jump Operator in Set Recursion. J. Symbolic Logic 47 (1982), no. 4, 902. https://projecteuclid.org/euclid.jsl/1183741149


Export citation